[Ibogaine] star here :)

star ray earthshealing at hotmail.com
Wed Sep 25 19:34:33 CDT 2013


I have done ibogaine a few times and the ONLY time I had no nausea was when I took it with Benadryl,  it was a miracle.  It blocks some receptors in the stomach, that is as much as I know.  I was at the peak of the experience and i was like "WOW, no nausea at all" Sorry to be disgusting but I always have trouble with my bowels,  passed some parasites... it kills them, it is amazing, amazing stuff for healing the body. IN ADDITION my liver enzymes have been normal since my last treatment 2 1/2 years ago and my viral load (I have hep c) has remained low,  So i was mostly treating for my liver in the past.  I never had a heavy duty addiction problem, to some it might not seem to be a problem, to me it did .. oh whatever!! :)  I screwed up bottom line, due to body pain.
Yes Val, I have 40 vicoprohen, hopefully that will do it,  and I have some ultram so I can switch over, I have the date set to stop sub.. 11-20, although that could change as I also have a right to change my mind .....hahahah......I may do some TA boosters instead,  I am still contemplating it... UGH, I hate boosters..........who knows maybe i can keep tapering down to nothing before then, that is my plan.  I would like to only take a 1/2 dose of HCL and maybe some boosters after.  With the small amount that i am on, which may be smaller (.25 mg presently)  by the time I get off. I think this might work, any comments would be appreciated. Most people jump off at 1 mg,  ALL i can say is NEVER AGAIN
 
peace to all STAR
 		 	   		  
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20130925/6ceb6cd6/attachment.html>


More information about the Ibogaine mailing list